# SDR GTIA031012

- Difficulty date: November 24, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Ngl Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NLG W/W STATION 69.5 LEFT SIDE UPPER OUTBOARD TEE FITTING CRACKED LBL 16 INCHES.  REMOVED DAMAGED FITTING.  INSTALL NEW TEE FITTING.  (M)
